Page 1 Next

Displaying 1 – 20 of 84

Showing per page

𝒞 0 -rigidity of characteristics in symplectic geometry

Emmanuel Opshtein (2009)

Annales scientifiques de l'École Normale Supérieure

The paper concerns a 𝒞 0 -rigidity result for the characteristic foliations in symplectic geometry. A symplectic homeomorphism (in the sense of Eliashberg-Gromov) which preserves a smooth hypersurface also preserves its characteristic foliation.

A short note on Seshadri constants and packing constants

Halszka Tutaj-Gasińska (2012)

Annales Polonici Mathematici

The note is about a connection between Seshadri constants and packing constants and presents another proof of Lazarsfeld's result from [Math. Res. Lett. 3 (1996), 439-447].

Abelian complex structures on 6-dimensional compact nilmanifolds

Luis A. Cordero, Marisa Fernández, Luis Ugarte (2002)

Commentationes Mathematicae Universitatis Carolinae

We classify the 6 -dimensional compact nilmanifolds that admit abelian complex structures, and for any such complex structure J we describe the space of symplectic forms which are compatible with J .

An inequality for symplectic fillings of the link of a hypersurface K3 singularity

Hiroshi Ohta, Kaoru Ono (2009)

Banach Center Publications

Some relations between normal complex surface singularities and symplectic fillings of the links of the singularities are discussed. For a certain class of singularities of general type, which are called hypersurface K3 singularities in this paper, an inequality for numerical invariants of any minimal symplectic fillings of the links of the singularities is derived. This inequality can be regarded as a symplectic/contact analog of the 11/8-conjecture in 4-dimensional topology.

Calculus on symplectic manifolds

Michael Eastwood, Jan Slovák (2018)

Archivum Mathematicum

On a symplectic manifold, there is a natural elliptic complex replacing the de Rham complex. It can be coupled to a vector bundle with connection and, when the curvature of this connection is constrained to be a multiple of the symplectic form, we find a new complex. In particular, on complex projective space with its Fubini–Study form and connection, we can build a series of differential complexes akin to the Bernstein–Gelfand–Gelfand complexes from parabolic differential geometry.

Canonical Poisson-Nijenhuis structures on higher order tangent bundles

P. M. Kouotchop Wamba (2014)

Annales Polonici Mathematici

Let M be a smooth manifold of dimension m>0, and denote by S c a n the canonical Nijenhuis tensor on TM. Let Π be a Poisson bivector on M and Π T the complete lift of Π on TM. In a previous paper, we have shown that ( T M , Π T , S c a n ) is a Poisson-Nijenhuis manifold. Recently, the higher order tangent lifts of Poisson manifolds from M to T r M have been studied and some properties were given. Furthermore, the canonical Nijenhuis tensors on T A M are described by A. Cabras and I. Kolář [Arch. Math. (Brno) 38 (2002), 243-257],...

Canonical symplectic structures on the r-th order tangent bundle of a symplectic manifold.

Jan Kurek, Wlodzimierz M. Mikulski (2006)

Extracta Mathematicae

We describe all canonical 2-forms Λ(ω) on the r-th order tangent bundle TrM = Jr0 (R;M) of a symplectic manifold (M, ω). As a corollary we deduce that all canonical symplectic structures Λ(ω) on TrM over a symplectic manifold (M, ω) are of the form Λ(ω) = Σrk=0 αkω(k) for all real numbers αk with αr ≠ 0, where ω(k) is the (k)-lift (in the sense of A. Morimoto) of ω to TrM.

Characterization of diffeomorphisms that are symplectomorphisms

Stanisław Janeczko, Zbigniew Jelonek (2009)

Fundamenta Mathematicae

Let ( X , ω X ) and ( Y , ω Y ) be compact symplectic manifolds (resp. symplectic manifolds) of dimension 2n > 2. Fix 0 < s < n (resp. 0 < k ≤ n) and assume that a diffeomorphism Φ : X → Y maps all 2s-dimensional symplectic submanifolds of X to symplectic submanifolds of Y (resp. all isotropic k-dimensional tori of X to isotropic tori of Y). We prove that in both cases Φ is a conformal symplectomorphism, i.e., there is a constant c ≠0 such that Φ * ω Y = c ω X .

Cluster ensembles, quantization and the dilogarithm

Vladimir V. Fock, Alexander B. Goncharov (2009)

Annales scientifiques de l'École Normale Supérieure

A cluster ensemble is a pair ( 𝒳 , 𝒜 ) of positive spaces (i.e. varieties equipped with positive atlases), coming with an action of a symmetry group Γ . The space 𝒜 is closely related to the spectrum of a cluster algebra [12]. The two spaces are related by a morphism p : 𝒜 𝒳 . The space 𝒜 is equipped with a closed 2 -form, possibly degenerate, and the space 𝒳 has a Poisson structure. The map p is compatible with these structures. The dilogarithm together with its motivic and quantum avatars plays a central role...

Conjugation spaces.

Hausmann, Jean-Claude, Holm, Tara, Puppe, Volker (2005)

Algebraic &amp; Geometric Topology

Connections induced by ( 1 , 1 ) -tensor fields on cotangent bundles

Anton Dekrét (1998)

Mathematica Bohemica

On cotangent bundles the Liouville field, the Liouville 1-form ε and the canonical symplectic structure d ε exist. In this paper interactions between these objects and ( 1 , 1 ) -tensor fields on cotangent bundles are studied. Properties of the connections induced by the above structures are investigated.

Currently displaying 1 – 20 of 84

Page 1 Next